Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1 (1996), Issue 4, Pages 417-433
http://dx.doi.org/10.1155/S1085337596000231

Flow invariance for perturbed nonlinear evolution equations

Fachbereich 17, Universität Paderborn, Paderborn D-33095, Germany

Received 22 November 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dieter Bothe, “Flow invariance for perturbed nonlinear evolution equations,” Abstract and Applied Analysis, vol. 1, no. 4, pp. 417-433, 1996. doi:10.1155/S1085337596000231